Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hot flashes, nausea, headache, continuous period for 20 days, toothache. Solution?

Hi, im 30 year old female, i have been having several episodes of hot flashes, nausea , & then headache sometimes migraine , several times a day for about 2 wks now. Usually late evening, early morning. I had a tubal ligation in 2005 ,prior to that i had a whole load of female issues, had several procedures such as colposcopy & leep for dysplasia which they said caused me to have a period pretty much non stop for a year... The only thing it changed was id have 2-3 periods a month instead of constant & i was unable to carry a child past 26 wks, ive had 3 pregnancies one with twins & had 2 live births & one living (&well) child, so my choice to have a tubal was a emotional one but i couldnt bear anymore loss.. & wala periods on que every 28 days & until now ivr had like a 15-20 day cycle past few months.. Also i know different department but ive had mild off & on toothache , whats could be going on & im tired all the time, i reguse to accept that its all down hill after 30 & not sure a barely there toothsche causing all this.
Asked On : Tue, 20 Nov 2012
Answers:  0 Views:  54 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor